An alternate proof of Gerretsen's inequalities

Lukarevski, Martin (2017) An alternate proof of Gerretsen's inequalities. Elemente der Mathematik, 72 (1). pp. 2-8. ISSN 0013-6018

Full text not available from this repository.
Official URL:


We give new proof of the celebrated Gerretsen's inequalities. Then we give many applications.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Martin Lukarevski
Date Deposited: 29 Jan 2018 08:31
Last Modified: 29 Jan 2018 08:31

Actions (login required)

View Item View Item